ANOROL FORTE

ANOROL FORTE

ANOROL FORTE

ANOROL FORTE (Paracetamol 650mg, Orphenadrine Citrate 50mg)is a muscle relaxant analgesic.

The drug is used to treat mild to moderate pain (from headaches, menstrual periods, toothaches, backaches, osteoarthritis, or cold/ flu aches and pain) and reduce fever.

Orphenadrine Citrate in Anorol Forte is used to treat muscle spasms/pain.

The medicine may have a relaxing effect on skeletal muscle spasms and it has a mood-elevating effect.

ANOROL FORTE

Presentation

The package contains 10 tablets.

Composition:

Each tablet contains:

Paracetamol (B.P) 650mg

Orphenadrine Citrate (B.P) 50mg

Dose:

The recommended dose in adults is 1 tablet 3 times daily or as prescribed by your physician.

The medicine is not recommended to the children.

Instructions

*Do not chew the tablet.

*Store in a cool, dry, and dark place.

*Protect from heat, light, and moisture.

*Keep all the medicines out of the reach of the children.

*To be sold on the prescription of a registered medical practitioner only.

Adverse Reactions

The components in the medicine can cause some adverse reactions.

Paracetamol can cause blood disorders (rare)

Orphenadrine Citrate can cause:

ANOROL FORTE back
  • Dry mouth
  • Nausea
  • Blurred vision
  • Dizziness
  • Confusion
  • Tremors
  • Restlessness

Seek immediate medical help if such effects get worse.

Warning

You should not take this medicine if you have glaucoma because it containsOrphenadrine Citrate that can make your glaucoma worse.

Anorol Forte is manufactured by Medera Pharmaceuticals (Pvt.) Ltd.

http://www.druginfosys.com

You can buy it online at https://medicalstore.com.pk

By: Hamna Ghufran

hi I'm Bill :)

Leave a comment

Your email address will not be published.